MAUDE Adverse Event Report: BIOMET UK LTD. OXFORD FEMORAL SLAP HAMMER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

BIOMET UK LTD. OXFORD FEMORAL SLAP HAMMER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 32-422365
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, prior to clinical use or exposure, two femoral slap hammers were found to have broken springs.The procedure was subsequently performed using a backup instrument.Due diligence is in progress for this complaint; no further information or product has been received at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).D10 - associated medical instrument: oxf femoral slap hammer; item# 32-422365; lot# z19d1755.G2 - foreign: netherlands.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
OXFORD FEMORAL SLAP HAMMER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25003363
Report Number3002806535-2026-00170
Device Sequence Number21271367
Product Code LXH
UDI-Device Identifier05019279129751
UDI-Public(01)05019279129751(10)Z19C2213
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number32-422365
Device Lot NumberZ19C2213
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2026
Initial Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/08/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Patient SexUnknown